Can Common Medicines Affect Your Nerves? : (By Smile Healer Anjali  Jadhav)

 Can Common Medicines Affect Your Nerves? : (By Smile Healer Anjali  Jadhav)
  • Positive News
  • नोव्हेंबर 13 2025

Share on  

 Can Common Medicines Affect Your Nerves? : (By Smile Healer Anjali  Jadhav)

Our nerves are like delicate electric wires carrying life’s messages through the body.
But sometimes, certain medicines—though important—can reduce nerve strength if used long-term. Awareness, nutrition, and energy balance can help prevent this.
---
 1. Chemotherapy Drugs (anticancer)

Some cancer-fighting medicines can injure the protective nerve covering.
Examples: Vincristine, Cisplatin, Paclitaxel, Oxaliplatin, Carboplatin.
 These may cause tingling, numbness, or burning sensations in hands and feet.
---
 2. Antibiotics (used long-term)

Certain antibiotics can inflame or irritate nerves when taken repeatedly.
Examples: Metronidazole, Nitrofurantoin, Fluoroquinolones (Ciprofloxacin, Levofloxacin), Linezolid.
 Always take them only when prescribed by your  doctor and support your body with probiotics and B-vitamins.

 3. Anti-Seizure & Anti-Tuberculosis Drugs

Some nerve-related or TB medicines can deplete vitamin B6 or affect nerve energy.
Examples: Phenytoin, Carbamazepine, Valproate, Isoniazid.
 Doctors usually add vitamin B6 (pyridoxine) with Isoniazid to protect the nerves.
---
 4. Statins & Calcium-Channel Blockers

Statins (Lovastatin, Simvastatin, Atorvastatin) may, in rare cases, affect muscle and nerve energy metabolism.

Calcium-channel blockers (Amlodipine, Verapamil, Diltiazem) can reduce blood flow to nerves in sensitive people.

 Support with magnesium-rich foods, green vegetables, and daily gentle exercise.
---
 5 Certain Antidepressants / Anti-Anxiety Drugs

These are lifesaving for emotional balance but if taken for many years, subtly alter neurotransmitter signaling that affects sensory nerves.

 Combine them with meditation, Smile Mudra, and gradual emotional healing for balance.
---
 6 Diabetes Medicines & Vitamin B12 – The Real Connection

As per many scientific studies, Metformin.... the most common diabetes drug, can reduce vitamin B12 absorption in the intestine.
Low B12 means poor nerve repair and can cause diabetic neuropathy — tingling, burning, or numbness in feet,which many diabetic patients are experiencing.

 Protection Tips

Check your vitamin B12 levels once a year.

Eat foods rich in B-vitamins: sprouts, microgreens, seeds, millet, fermented foods.

Add B12 supplements with an advice  of Doctor if needed.

Practice Smile Mudra,
 Earthing( hug a tree or walk on grass barefoot for 20 minutes daily), 
and forgiveness meditation to calm the nervous system.

 Lifestyle  Should be First Approach for Diabetes

Diabetes is a lifestyle disease.
The first line of healing should always include:

 Daily exercise or brisk 5 km walk

  Right diet with balanced nutrition

  Smile Therapy, EFT tapping or meditation for stress relief and emotional balance

When lifestyle improves, both nerve health and insulin sensitivity begin to recover naturally.

Heal With Anjali Wisdom

“Nerves mirror emotions. When we hold pain, they tighten;
when we forgive and smile, they heal.” 

Let medicines do their job, but always nourish your body and emotions.
Your smile, your food, and your energy are your true healers.
---

⚠️ Disclaimer 

The above information is shared for general awareness purposes only.
It should not be considered as a substitute for professional medical diagnosis, treatment, or advice.
Since this information is obtained through online sources, it may not be applicable to everyone’s individual health condition.
Before starting or stopping any medication or making any health-related decisions, please consult your qualified doctor or medical specialist.
The author, publisher, or presenter does not intend to prescribe, suggest, or replace any kind of medical treatment.

संबंधित बातम्या